# SDR 20010320CW008

- Difficulty date: February 9, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N550HC
- Make and model: Lear 55LEAR
- Aircraft serial: 083
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: BEP62GBP
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, CREW NOTICED 1 LANDING LIGHT DOWNLOCK INOPERATIVE.  PROCEEDED WITH CHECK LIST TO VERIFY GEAR DOWN AND LOCK.  AFTER A FLY-BY THE TOWER, THEY CONDUCTED A VISUAL WITH NO CONSENSUS.  REMOVED AND REPLACED LIGHT BULB.  SYSTEM CHECKED OK.
